# SDR CALA2025020202163

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 77,570 hours, 27,804 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39353
- Part serial: 18829
- Condition: Faulted
- Location: Zone 700
- Part time: 77,560 hours, 27,799 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER AIRCRAFT WENT  WHEELS UP ANTI SKID LIGHT ILLUMINATED FLAGGED AS SDR ACP'D AACU BITE, FIM 32-42 TASK 801. TWO FAULTS FOR VLV 3-4. SEE PICS. FOUND CORROSION ON OUTTER SHELL OF CONNECTOR ON VALVE V124. CLEANED AND ACP FIM 32-42 TASK 805. MESSURED RESISTANCE BETWEEN PINS 1 & 2. FOUND CIRCUIT OPEN.  VALVE V124 FOR RIGHT ALTN A/S WHEEL 3&4 IS BAD. REMOVED AND REPLACED RH ALT ANTI SKID VALVE REF AMMTASK 32-42-31-000-801 AND AMM TASK 32-42-31-400-801 OPS CHECK NORMAL, NO LEAKS NOTED , NO MESSAGES NOTED.
